# SDR CALA2018101902133

- Difficulty date: October 16, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 26,391 hours, 9,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A21481
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND SVC CK. FOUND LT IB FLAP IB OF CANOE DAMAGE TO BOTTOM OF FLAP. SHEETMETAL TO INSP DAMAGE. ACCOMPLISH HFEC INSPECTION OF SKIN DENT PRIOR TO REWORK TO VERIFY NO CRACKS ARE PRESENT REF AVO ESC181014-0531-1 STEP 1. TRIMMED OUT PUNCTURE DAMAGE REF AVO ESC181014-0531-1 STEP 2. PERFORMED HFEC OF DENTED AREA PER AVO ESC181014-0531-1 STEP 1. NO CRACKS NOTED. ALSO VERIFIED CUTOUT OF PUNCTURE PER STEP 2. PERFORMED HFEC OF DENTED AREA PER AVO ESC181014-0531-1 STEP 1. NO CRACKS NOTED. ALSO VERIFIED CUTOUT OF PUNCTURE PER STEP 2. C/W IN MAINT ACTION REF AVO 181014-0531-1 STEP 3 REFORMED DENT TO AERO DYNAMIC CONTOUR. READY FOR STEP 4 HFEC 51-00-00 PROC. 23. FOUND, REF AVO ESC181014-0531-1, STEP 4 AND NDT PART 6 PERFORMED HFEC INSPECTION OF THE SKIN AFTER REWORK, NO CRACKS COMPLIED W STEP 5 OF AVO ESC181014-0531-1 PROVIDED DETAILS AND FINAL DIMENSIONS OF TRIM OUT TO ESC DEPT NS SENT TO ESC. VERIFIED COMPLETION OF STEP 5 OF AVO ESC181014-0531-1. DIMENSION NEED TO VERIFY REPAIR DOUBLER MATERIAL AS 0.090" 2024-T3 CLAD SHEET PER PART 2 STEP 1 OF AVO ESC181014-0531-1A PO 6747496 2 STEP 1 OF AVO ESC181014-0531-1A. PO 6747496. VERIFIED DOUBLER MATERIAL AS 0.090" 2024-T3 CLAD SHEET PER PART FABRICATED REPAIR DOUBLER IAW AVO ESC181014-0531-1A PART2 STEPS 2-4. ALODINED AND PRIMED NEED OK TO INSTALL 1A PART 2. OK TO INSTALL REPAIR DOUBLER. VERIFIED COMPLETION OF STEPS 1 THROUGH 4 OF AVO ESC181014-0531- PERFORMED STEPS 5
